Small mutation rate and evolutionarily stable strategies in infinite dimensional adaptive dynamics

Research output: Contribution to journalArticleResearchpeer-review

48 Citations (Scopus)

Abstract

An integrodifferential equations model for the distribution of individuals with respect to the age at maturity is considered. Mutation is modeled by an integral operator. Results concerning the behaviour of the steady states and their relation to evolutionarily stable strategies when the mutation rate is small are given. The same results are obtained for a (rather) general class of models that include the one mentioned before. © Springer-Verlag 2003.
Original languageEnglish
Pages (from-to)135-159
JournalJournal of Mathematical Biology
Volume48
DOIs
Publication statusPublished - 1 Feb 2004

Keywords

  • ESS
  • Irreducible semigroup
  • Mutation
  • Spectral bound

Fingerprint Dive into the research topics of 'Small mutation rate and evolutionarily stable strategies in infinite dimensional adaptive dynamics'. Together they form a unique fingerprint.

Cite this